Please excuse me if this is not the right place for posting such articles.
Any suggestions of where i could post such an article would be
I am posting this for a friend's friend's friend's brother (I am serious).
He is suffering from cardic problem, his heart's elasticity is reduced,
which makes it difficult to pump blood. Doctor have given up hope. He is
lying in intensive care unit.
I was sent the following synopsis:
Dr. Ashok H. Punjabi (CARDIOLOGIST)
NAME: MR SUSHIL JAIN AGE: 48 YEARS SEX:MALE
Date Of Admission:1.26.96 Date Of Discharge:2.4.96
Mr. Sushil Jain, a 48 year old male, and diagnosed case of
restrictive cardiomyopathy has been admitted with c/o giddiness and
syncopal attacks - 2 hours prior to admission and vomiting the previous
day. There was h/o fever,seizures or oliguria. There was no chest pain.
On admission, he was conscious, alert with pulse of 96/min and BP
of 70 mm Hg systolic. The JVP was raised and there was marked oedema feet.
Systemic examination revealed hepatomegaly and free fluid in the abdomen.
The scope showed runs of broad QRS tachycardia. (? ventricular
tachycardia, ? SVT with aberrant conduction) which responded to IV bolus
1.26.96 1.27.96 1.28.96 1.29.96 1.31.96
BUN 21 33
S.Creat 1.9 2.6 2.2 0.9 0.8
Na 124 123 122 133
K 7.5 6.6 4.4 3.9 4.8
Cl 95 92 87 96
TCO2 14.4 17.6 20.2
Bili T 3
In view of hyperkalemia and azoremia nephrology, opinion by Dr.
Hemant Metha was taken and he was treated with glucose insulin drip, Kay
Exalate powder, Lasix, Sodabicarb, Calcium gluconate and Sporidex. His
urine output gradually improved and the azotemia settled down.
During the stay, he develpoed constipation which did not respond
to Laxatives or simple enema. Dr. Anand Nande (Consultant surgeon) did
manual removal of faeces and the patient improved thereafter with neotomic
He was discharged on following medication on 2.4.96 :
TABLET ANTIDEP 25 mg O---O---1
TABLET SUPRADYN 1 OD
TABLET LASIX 40 mg 1--O---O
SYRUP CREMAFFIN 2 TSP AT BED TIME.
Patient develops similar symptoms on 4.10.96 and admitted to hospital in
ICU again on same day.
Has anyone handled a similar case/situation. Any assistance (suggestions)
regarding this would be deeply appreciated. You can send the mail to
BCSSADM0 at giasbm01.vsnl.net.in or blips at uh.edu.